Case Review Form

      * Denotes required field.

      Title

      * First Name

      * Last Name

      * Email Address

      * Phone Number

      Cell Phone Number

      Office Phone Number

      Street Address

      Apartment/Suite

      City

      State

      Zip Code

      Please provide the best method and times to contact you:

      Date of birth of injured person
      (mm-dd-yyyy):

      Name of drug:

      Date you started taking the drug (mm-yyyy):

      Date you stopped taking the drug (mm-yyyy):

      Please describe any side effects:

      Other Info:

      No Yes, I agree to the Parker & Waichman LLP disclaimers.Click here to review all.

      Yes, I would like to receive the Parker & Waichman LLP monthly newsletter, InjuryAlert.

      please do not fill out the field below.

Bedford Laboratories recalls Leucovorin Calcium Injection due to presence of visible materials in vials

Filed July 9th, 2012 Laurie

Bedford Laboratories has issued a recall on its Leucovorin Calcium Injection because of the discovery of visible crystalline particulate matter in some vials.

According to a recall statement from the company, the action is limited to a select number of Lots/Expiration Dates of the injections.

The following Lots/Expiration Dates are being recalled of Leucovorin Calcium Injection, 500mg SDV Bedford Label: 2017620‐1/31/2013
2038374‐2/28/2013

The following Lot/Expiration Date is being recalled of Leucovorin Calcium Injection, 500mg SDV NOVA PLUS® Label: 2038374A – 2/28/2013

Bedford details the indications for these injections. “Leucovorin Calcium rescue is indicated after high‐dose methotrexate therapy in osteosarcoma. Leucovorin Calcium is also indicated to diminish the toxicity and counteract the effects of impaired methotrexate elimination and of inadvertent overdosages of folic acid antagonists; the treatment of megaloblastic anemias due to folic acid deficiency when oral therapy is not feasible; and for use in combination with 5‐fluorouracil to prolong survival in the palliative treatment of patients with advanced colorectal cancer.”

The presence of any foreign material in vials used for injections can cause serious injuries and, in some cases, death. The visible crystalline particulate matter in the affected vials could cause internal injuries to blood vessels where they are injected and possibly cause blood clots that can lead to more problems.

Be Sociable, Share!

Comments are closed.

Click Here Now, to Have an Attorney Answer Your
Medicinal Drug Injuries Questions
No Cost - No Obligation!